# SDR ABXA202512051314

- Difficulty date: December 1, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 91,568 hours, 28,336 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, RT ENG FIRE LOOP 2 STATUS MESSAGE ILLUMINATED.  ITEM PLACED ON MEL ABX 26-11-1-1.  PLACARD INSTALLED MBCM DATE 12/11/2025.  AIRCRAFT RETURNED TO SERVICE.
